MathSciNet Relay Station
MathSciNet bibliographic data
MR455047 58F10
Wan, Yieh Hei On the uniqueness of invariant manifolds. J. Differential Equations 24 (1977), no. 2, 268–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement